# SDR P5CA2019092300196

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 33,423 hours, 5,395 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65B035218
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND RT HST TIP FAIRING RIB CRACKED AT STAB BL 435, YB 420. REMOVED DAMAGED PART IAW SRM 51-40-02 REV 28. INSTALLED NEW PART IAW SRM 51-40-02 REV 28 AND DWG NR  65B03521 SHEET 06. JOB COMPLETED AND CONDITION CHECKS NORMAL.
